Alert archive / Wisconsin / Beach Hazards Statements in 2024

Beach Hazards Statement 5, NWS Milwaukee, WI

July 1, 20245 counties in Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Jul 1, 2024, 2:28 PM CDT for 5 counties in Wisconsin. It took effect at Jul 2, 2024, 6:00 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2024, 2:28 PM CDT (19:28 UTC)
In effect from
Jul 2, 2024, 6:00 AM CDT
Expired
Jul 3, 2024, 1:00 AM CDT
In force
19 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

469 
WHUS43 KMKX 011928
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
228 PM CDT Mon Jul 1 2024

WIZ052-060-020330-
/O.NEW.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/
Sheboygan-Ozaukee-
228 PM CDT Mon Jul 1 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From Tuesday morning through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-020330-
/O.NEW.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/
Milwaukee-Racine-Kenosha-
228 PM CDT Mon Jul 1 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WHAT...Life threatening waves of 2 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

Sheppard
6 follow-up statements
441 
WHUS43 KMKX 012240
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
540 PM CDT Mon Jul 1 2024

WIZ052-060-020645-
/O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/
Sheboygan-Ozaukee-
540 PM CDT Mon Jul 1 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH LATE TUESDAY NIGHT...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From Tuesday morning through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-020645-
/O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/
Milwaukee-Racine-Kenosha-
540 PM CDT Mon Jul 1 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
Wood
376 
WHUS43 KMKX 020204
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
904 PM CDT Mon Jul 1 2024

WIZ052-060-021015-
/O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/
Sheboygan-Ozaukee-
904 PM CDT Mon Jul 1 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM CDT
TUESDAY THROUGH LATE TUESDAY NIGHT...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...From Tuesday morning through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-021015-
/O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/
Milwaukee-Racine-Kenosha-
904 PM CDT Mon Jul 1 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM CDT
TUESDAY THROUGH TUESDAY EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
119 
WHUS43 KMKX 020923
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
423 AM CDT Tue Jul 2 2024

WIZ052-060-021730-
/O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/
Sheboygan-Ozaukee-
423 AM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-021730-
/O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/
Milwaukee-Racine-Kenosha-
423 AM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through this evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
311 
WHUS43 KMKX 021430
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
930 AM CDT Tue Jul 2 2024

WIZ052-060-022230-
/O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0600Z/
Sheboygan-Ozaukee-
930 AM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-022230-
/O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0000Z/
Milwaukee-Racine-Kenosha-
930 AM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
472 
WHUS43 KMKX 021934
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
234 PM CDT Tue Jul 2 2024

WIZ052-060-030345-
/O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0600Z/
Sheboygan-Ozaukee-
234 PM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-030000-
/O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0000Z/
Milwaukee-Racine-Kenosha-
234 PM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
200 
WHUS43 KMKX 030004
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
704 PM CDT Tue Jul 2 2024

WIZ066-071-072-030115-
/O.EXP.KMKX.BH.S.0005.000000T0000Z-240703T0000Z/
Milwaukee-Racine-Kenosha-
704 PM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Winds and waves have subsided enough to end the high swim risk
across beaches in these areas. A moderate swim risk remains for
the rest of this evening.

$$

WIZ052-060-030600-
/O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0600Z/
Sheboygan-Ozaukee-
704 PM CDT Tue Jul 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
Wood

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 1, 10:06 AM CDT, 4 hours 22 minutes earlier. Its key messages:

  • River flooding and high water levels continue this week. Additional rises will be possible with any heavier rainfall (late tonight through Tuesday night).
  • Thunderstorm chances late tonight through Tuesday night.
  • Warmer / quiet weather expected Wednesday.
  • Shower and thunderstorm chances return Thursday and Friday.
Area forecast discussion, Jul 1, 10:06 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1006 AM CDT Mon Jul 1 2024

.KEY MESSAGES...

- River flooding and high water levels continue this week.
  Additional rises will be possible with any heavier rainfall
  (late tonight through Tuesday night).

- Thunderstorm chances late tonight through Tuesday night.

- Warmer / quiet weather expected Wednesday.

- Shower and thunderstorm chances return Thursday and Friday.

&&

.UPDATE...
Issued 1005 AM CDT Mon Jul 1 2024

The latest model guidance continues to indicate that shower /
storm activity will hold off until late tonight (past
midnight), with more widespread shower / weak thunderstorm
coverage arriving early Tuesday morning. Some CAMs are hinting
at a mid-Tuesday lull in convective activity, allowing southerly
flow to destabilize the environment for a heavier round of
afternoon / evening rainfall. Other CAMs prefer more continuous
scattered shower / storm coverage. Either way, the rainfall
from this event will likely be our main concern, with 4 rivers
already in flood stage and more likely to rise as this event
gets underway. Widespread 1 to 2.5" rainfall amounts are
currently forecast between tonight and 7 AM Wednesday, trends
will be monitored as we go into the next forecast iteration.

CAMs and forecast soundings show MUCAPE 1000 joules at best,
much less for the majority of the event. Widespread severe
weather appears unlikely at this time, but some showers may
evolve into weak thunderstorms. If any stronger storms were to
occur, wind gusts and small hail would be the concerns.

The cold front passing Tuesday night will continue the shower /
storm chances as it rolls through. Still expecting it to exit
the region around 7 AM CDT Wednesday, leaving mostly dry
weather behind it. CAA behind the front is generally weak (winds
due west instead of northwest), allowing ample solar heating to
boost daytime high temps to the 80s on Wednesday, perhaps even
the upper 80s east of the Kettle Moraine.

Sheppard

&&

.SHORT TERM...
Issued 406 AM CDT Mon Jul 1 2024

Today and Tonight:

High pressure to the east of Wisconsin will continue its trek
east throughout the day. Skies will remain clear with light and
variable through mid morning when southeasterly wind begin to
pick up. There is a small chance for some fog to develop early
this morning. While skies will be clear and winds light,
dewpoint depressions are still a bit to high. Fog development in
the summer needs a very saturated environment where air
temperatures and dewpoints temperatures are very close together.
This means the dewpoint depression will need to be very close to
zero degrees if not zero to achieve fog development. Low lying
areas, river valleys, and marsh lands will have the best chance
for fog development but even still thats around a 20% chance or
less.

As the high pressure system moves east, a low pressure system
will be advancing from Alberta and Saskatchewan. This low
pressure system will stay north of the state and eventually
swing northeast toward James Bay Tuesday. The pressure gradient
will slowly tighten throughout the afternoon and evening
resulting in some increasing southeast winds. By Monday night,
the last of the large scale subsidence will pull out of the
state. Conditions are expected to remain dry through midnight
across southern Wisconsin, but with a low pressure system right
on the heels of this exiting high pressure rain chances will
begin to increase heading into Tuesday morning. This low
pressure system slowed down a bit which has resulted in the
latter arrival of POPs to Tuesday morning.

Patterson

&&

.LONG TERM...
Issued 406 AM CDT Mon Jul 1 2024

Tuesday through Sunday:

As the approaching low pressure system swings through the
northern Great Lakes Region Tuesday on its eventual trek toward
James Bay, POP chances will gradually increase. The
biggest change between the previous model runs is that this
system as a whole looks to slightly slow down which means POPs
wont start increasing until early Tuesday morning. Sustained
south to southeasterly winds will bring warm moist conditions to
the forecast area ahead of this low pressure system essential
prepping the environment for rain. As the surface low advances
through the northern Great Lakes Region, the low looks to become
vertically stacked which will cause the system to briefly
strengthen before occluding. As this system strengthens, a LLJ
is expected to develop and move into the state. The timing and
placement of this LLJ is still a bit uncertain which leads to a
short period of broad brushed POPs through the afternoon. Rain
chances Tuesday morning and afternoon will be much more
conditional on the warm moist air and mesoscale forcing (LLJ or
effective warm front) all coming together to produce
rain/storms. As things stand now south western and west central
Wisconsin look to have the best chances for rain to develop
during the day.

Heading into Tuesday evening/overnight the low pressure system
looks to pull northeast and head towards James Bay. As it moves
northeast a cold front will be dragged across the state. This
will provide a much better forcing mechanism and higher chances
for rain across all of southern Wisconsin.

Given the uncertainty in the morning storm potential there is
also uncertainty in the strong to severe thunderstorm potential. On
the flip side there is much higher confidence in the potential
for moderate to heavy rain. PWATs are expected to be climbing
with values approaching 2 inches by Tuesday evening. With some
elevated river flow and a few rivers still in minor flood any
training storms could potentially cause flooding concerns.

Wednesday, weak high pressure will briefly move through the
state keeping conditions dry through the day before another
trough advances toward Wisconsin. This low pressure system looks
to advance from the northern plains and move through the state
Friday. This is a pretty significant change from roughly 24
hours ago when guidance suggested this trough would move through
on the 4th of July (Thursday). Uncertainty in the timing of
this system remains, but trends are looking better for daytime
celebrations. Thursday night into Friday will be the time frame
to keep an eye on. At this time the GFS and Canadian seem to
the the slower solutions, potentially hinting at the 4th
remaining dry while the Euro seems to be a bit faster.

The active pattern remains through the rest of the extended.
Persistent WAA through the extended will keep temperatures up
with many days expected to see highs in the upper 70s to mid
80s.

Patterson

&&

.AVIATION...
Issued 1005 AM CDT Mon Jul 1 2024

VFR conditions continue and light southeast winds develop today
as the high pressure system departs eastward. High clouds
gradually approach today, with showers likely to hold off until
after midnight tonight. Cloud ceilings are currently expected to
lower from around 10 kft towards 4kft overnight through Tuesday
AM, generally preserving VFR cigs until Tuesday afternoon.
Rain shower coverage in the region is expected to gradually
increase throughout said period, and some thunderstorms (likely
weak) may accompany the showers. Southeast winds accelerate and
veer south gradually.

Though a lull in shower / storm coverage mid Tuesday is
possible, additional showers and thunderstorms are expected
along and ahead of an approaching cold front, resulting in lower
cloud cigs. Shower and storm chances continue until around 7 AM
CDT Wednesday, when the front moves clear of the area. West
winds and drier weather expected behind the front.

Sheppard

&&

.MARINE...
Issued 406 AM CDT Mon Jul 1 2024

Weak winds early this morning will be light and variable across
the northern half of the lake while the southern half will have
predominately light easterly winds. The lighter winds through mid
morning will be due to high pressure around 30.3 inches moving
overhead. High pressure will continue moving east until it exits
the western Great Lakes Region Monday night. Winds will become
southeasterly and increase as low pressure around 29.4 inches
moves northeast from Saskatchewan toward James Bay. Winds will
remain south to southeasterly until Tuesday night when a cold
front crosses the lake. Rain and thunderstorms are expected with
the frontal passage. Southwest to west winds are expected behind
the front. Weak high pressure returns to the region Wednesday
night into Thursday bringing a return of light and variable winds.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 1, 4:09 AM CDT, 10 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
409 AM CDT Mon Jul 1 2024

WIZ046-047-051-052-056>060-062>072-020915-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
409 AM CDT Mon Jul 1 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Local river flooding continues due to previous heavy rain.

There are chances for thunderstorms tonight into Tuesday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue through Tuesday night. There are
additional thunderstorm chances later in the week.

Rivers will remain elevated through this week, as additional
rounds of rainfall impact the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-020915-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
409 AM CDT Mon Jul 1 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

There are chances for thunderstorms tonight into Tuesday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue through Tuesday night. There are
additional thunderstorm chances later in the week.

South to southeast winds and building waves are likely to create
Small Craft Advisory conditions on Tuesday. Wind gusts and waves
will be highest in northern zones.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-020915-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
409 AM CDT Mon Jul 1 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are chances for thunderstorms Tuesday into Wednesday, and
again later in the week.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:38 PM CDTSmall Craft AdvisoryMKX34 hr

Nearby

Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.